EconPapers    
Economics at your fingertips  
 

On Rate of Convergence of Jungck-Type Iterative Schemes

Nawab Hussain, Vivek Kumar and Marwan A. Kutbi

Abstract and Applied Analysis, 2013, vol. 2013, 1-15

Abstract:

We introduce a new iterative scheme called Jungck-CR iterative scheme and study the stability and strong convergence of this iterative scheme for a pair of nonself-mappings using a certain contractive condition. Also, convergence speed comparison and applications of Jungck-type iterative schemes will be shown through examples.

Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/132626.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/132626.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:132626

DOI: 10.1155/2013/132626

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:132626